# SDR YENA2024041800648

- Difficulty date: April 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 4,616 hours, 670 cycles
- Engine: Iae PW1133GAJM
- Engine time: 4,616 hours, 670 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Inlet
- Part number: 5304605
- Part serial: JB31478
- Condition: Failed
- Location: Nr 2 Compressor
- Part time: 4,616 hours, 670 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) '#2 ENG NOSE CONE COVER PEELING; REMOVED AND REPLACED #2 ENGINE INLET CONE COVER IAW AMM 72-11-01.OK FOR SVC.'
